# SDR AU980838

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O360A4M
- Propeller: Mcauly 1C160DTM
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 05230273
- Condition: Corroded
- Location: Lt/Rt Ws 32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING NR 2 NOSE RIBS LOCATED AT STN 32.75 ADJACENT TO THE LEADING EDGE CABIN AIR DUCTS SEVERELY CORRODED.  PART TOTAL CYCLES:  12,704.
